# SDR SWIA2020021148405

- Difficulty date: January 9, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 41,359 hours, 26,444 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*COCKPIT FLOOR PANEL 221ALF AFT SUPPORT ANGLE ON FWD SIDE OF FS 280 BEAM HAS EVIDENCE OF CORROSION ON TOP SIDE.   (C-CHECK) RO 2/07/2020   REMOVED AND REPLACED COCKPIT AFT FLOOR SUPPORT ANGLE FOR FLOOR PANEL 221ALF COMMON TO THE 280.0 BEAMS, REF CRJ 700 SRM.
